MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, during a follow-up performed on (b)(6) 2018, a sudden increase in the ventricular lead impedance curve, up to 3000 ohms, was observed around (b)(6) 2018.The ventricular lead impedance measurements decreased in (b)(6) 2018 and were within normal range during the follow-up performed on (b)(6) 2018.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7395862
Report Number1000165971-2018-00331
Device Sequence Number1470814
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150407(17)160507
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0074
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/14/2018
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1